# SDR 2005FA0000781

- Difficulty date: March 7, 2005
- Submitted: May 24, 2005
- Operation: General aviation
- Aircraft: N998PM
- Make and model: Beech A36
- Aircraft serial: E3251
- Engine: Cont IO550*
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32S
- Condition: Intermittent
- Location: Engine
- Part time: 678 hours
- Component: E
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE PERFORMANCE ROUGH ABOVE 10,000 FT.  APPEARS TO BE LIKE MISS LT OR RT MAG.  INSPECTED AIR FILTER, CHECKED OK.  INSPECTED LT AND RT MUFFLERS FOR BLOCKAGE CHECKED OK,  CHECKED ALL IGNITION WIRES WITH HIGH TENSION TEST ON CHECKED OK.  CHECKED MAG TIMING CHECKED OK.  FLOWED FUEL INJECTION LINES AND CLEANED FUEL NOZZLES AND CLEANED MAIN FUEL SCREEN AND ENGINE FUEL SCREEN.  REPLACED ALL 12 SPARK PLUGS AND GASKETS.  RAN AND OPS CHECKED GOOD.  (K)
